Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Amenable group actions on the integers; an independence result


Author: Matthew Foreman
Journal: Bull. Amer. Math. Soc. 21 (1989), 237-240
MSC (1985): Primary 38D35, 60B99; Secondary 43A07
MathSciNet review: 998197
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 38D35, 60B99, 43A07

Retrieve articles in all journals with MSC (1985): 38D35, 60B99, 43A07


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1989-15815-1
PII: S 0273-0979(1989)15815-1